Results 1 to 11 of 11
Day 2 of Lortab withdrawels, have to get back to me
  1. #1
    Ljo9092 is offline New Member
    Join Date
    Aug 2017
    Posts
    14

    Default Day 2 of Lortab withdrawels, have to get back to me

    On Sat, I told myself it's time to get clean. I graduated Sat, with my bachelor's degree and in the midst of going into the building there was a bag check, immediately I had to give my purse to my son to bring to the car as I stuck two Lortab in my hand to walk in the building. Can I tell you how humiliated I felt and disgusted I felt with myself. I started taking Lortab in 2006, after my divorce in 2011 I began taking about 7/10s a day. In April 3, 2013 I was accepted into an outpatient facility, with a 12 step program, and introduced to suboxone, from the moment I took this medicine I thought this is my breaking point. Boy was I in for a rude awakening, after the seven weeks of outpatient care, I finished the program and then was put into a extended program, well that's when the changes started. I went from paying 75 dollars a visit to paying 275 a visit and if you didn't have the money for your appt., then you couldn't get your script. I did the extended program for two years, when I ran out of suboxones, my world came crashing down. I had been through Lortab withdrawels, but suboxone withdrawels were much harder, of course I turned back to lortabs. As of today, I'm 2 days in withdrawels, I'm shakey, I have diarrhea, my nose is starting to run. I know it's not going to be easy, but rehab is not an option, I'm going to do this cold turkey. I'm returning to Na tomorrow. Can anyone give me some words of encouragement, because I feel like I'm in a fight for my life.
    Last edited by Anonymous; 08-01-2017 at 09:11 AM.

  2. #2
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    151

    Default

    Ljo9092, welcome been thru the lortabs and subs and you are right big difference between lortab wds and subs wds, So I know where you are coming from . Do you know about Thomas recipe ? It really helps with wds look it up if you have not heard of it yet. I always went ct from lortabs did not know about Thomas recipe until I quit subs. I went ct from subs also but used Thomas recipe it really helped since I jumped at 8 mgs. So use it to help the hot soaks showers really helped with physical wds and exercise helped with mental part. If you quit subs, you will be able to quit lortabs , hang in there in 3-5 days you should start to really improve and in a week feel much better. You can get this, I did and i am weak when it comes to wds so i know you will make it, lots of us have so you will too! keep posting lots of help here.

  3. #3
    Ljo9092 is offline New Member
    Join Date
    Aug 2017
    Posts
    14

    Default

    Hi and thanks for the encouragement, I'm jittery, so I'm going to try to get a little exercise and try to drink plenty of water, i don't have any appetite, tom may be worst, but my mind is made up, lortab can't control my life anymore. I will try the daily journal as well. Hopefully one day, i can give my testimony, because this is really a struggle, addiction is real.

  4. #4
    ForMe30 is offline Member
    Join Date
    Jun 2017
    Posts
    191

    Default

    Really focus on today and not tomorrow...by the hour of you have to.

    Take lots and lots of Imodium. I took between 5-8 of them the first 7 days of withdrawal.

    This forum and everyone on it are amazing. Post everything and anything you are feeling.

  5. #5
    conwaycreek is offline Member
    Join Date
    Jul 2017
    Posts
    95

    Default

    I'm rooting for you! Hang in there!

  6. #6
    Ljo9092 is offline New Member
    Join Date
    Aug 2017
    Posts
    14

    Default

    Thanks everyone, just got out of bible study and my energy level is depleted, I'm really feeling sick, but I know this too shall pass. I also went and found out what days my NA group meets. This forum has been so helpful thus far, thanks again.

  7. #7
    Ljo9092 is offline New Member
    Join Date
    Aug 2017
    Posts
    14

    Default

    Gm, day 3 of withdrawal, let me tell ya'll, it's a struggle, I woke up shaking, my legs can't stop moving. All I can do is pray, I'm scared to get out of this bed, because I'm scared of the diarrhea being present. Just trYing to just talk about it, yesterday when released what was going on with me it helped me get through the day.

  8. #8
    Tiredandanxious15 is offline Junior Member
    Join Date
    Feb 2017
    Posts
    27

    Default

    Ljo, you got this! Day three was always the worst for me when I was in portable WD. Used to take 100+ mg a day and went cold turkey. I am now starting my fourth month without them and have felt amazing for quite some time now. You will be happy you fought through the misery to gain control of your life again. You won't even think about bag checks anymore. As for the diarrhea seriously give Imodium a try! That's the only supplement I took to get through it and it helped immensely. I only had to take one a day during the first week and that set me straight, while others may have to take more. Stay strong!

    -T&A

  9. #9
    Ljo9092 is offline New Member
    Join Date
    Aug 2017
    Posts
    14

    Default

    T&A, thanks for the words of encourage ment, today I went to the park and read just for today book and the first chapter of the 12 step book. This was serenity to me. It's almost like my senses are coming back, i still have the shakes and can't eat, but I know it will get better, and no cravings thus far.

  10. #10
    Ljo9092 is offline New Member
    Join Date
    Aug 2017
    Posts
    14

    Default

    Day 4, today has been a good day, I'm still a little jittery and the diarrhea is still prrsent, went to NA last night and it was great, my biggest issue is at not my legs won't stop shaking, feet bawled up, and I'm hot and then cold. Honestly I was scared going cold turkey, but I'm so glad I did. I know I have a long road ahead, so I'm taking it one day at a time.

  11. #11
    Ljo9092 is offline New Member
    Join Date
    Aug 2017
    Posts
    14

    Default

    One week lortab free. Thank god, my withdrawals are gone, it feels so good. It's been 10 years, I've been on lortabs and suboxone. If someone on this forum, has any doubts that you can't be clean, give it a try, you can. I attend na meeting as well as church. I know I have a long journey ahead, but with you all on this forum, na, and church I know I'm well on my way.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22